MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 GLIDEPATH; DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 GLIDEPATH; DIALYSIS CATHETER
Catalog Number 5343190
Medical Device Problem Codes Contamination /Decontamination Problem (2895); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to a dialysis catheter placement procedure, the tunneler and the catheter connection was allegedly not made well.The procedure was completed using another device.There was no patient contact.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported unclean catheter issue as no objective evidence was provided for review.A definitive root cause could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, d4 (unique identifier (udi) #), g3, h4, h6 (device, method).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during preparation of a dialysis catheter placement procedure, the tunneler and the catheter connection was allegedly not made well.It was further reported that the catheter was unclean.The procedure was completed using another device.There was no patient contact.

Brand Name
GLIDEPATH
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21737950
Report Number3006260740-2025-01900
Device Sequence Number21083108
Product Code MSD
UDI-Device Identifier00801741187391
UDI-Public(01)00801741187391(11)240521(17)251231(10)REJR0785
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K211410
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue Number5343190
Device Lot NumberREJR0785
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by Manufacturer06/18/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown